# SDR IPXA2019042214276

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 17,071 hours, 10,308 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: F5347511920000
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRREMOVED STOP ABOVE THE #6TH FROM LEFT LOCKING SPOOL @ AFT. CARGO DOOR CUT OUT IAW A300-600 SRM 51-40-21RECEIVED AND REPLACED NEW PART UP STOP P/N F5347511920000 PO# 943121.7 IAW A300-600 SRM 51-40-21
